arrow
Volume 30, Number 1
Previous Issue Next Issue

J. Comp. Math., 30 (2012), pp. 1-1.

Full PDF 1966 24626 Abstract

Mingkang Ni & Limeng Wu

10.4208/jcm.1110-m11si07

J. Comp. Math., 30 (2012), pp. 2-13.

Preview Full PDF 2316 20685 Abstract

Sergey Dolgov, Boris N. Khoromskij, Ivan Oseledets & Eugene E. Tyrtyshnikov

10.4208/jcm.1110-m11si08

J. Comp. Math., 30 (2012), pp. 14-23.

Preview Full PDF 2379 21289 Abstract

Liping Zhang, Liqun Qi & Yi Xu

10.4208/jcm.1110-m11si09

J. Comp. Math., 30 (2012), pp. 24-33.

Preview Full PDF 2312 21371 Abstract

Xuansheng Wang, Xiaoyao Xie & Linzhang Lu

10.4208/jcm.1110-m11si10

J. Comp. Math., 30 (2012), pp. 34-46.

Preview Full PDF 2630 20244 Abstract

Wen Li & Xiaoshan Chen

10.4208/jcm.1110-m11si11

J. Comp. Math., 30 (2012), pp. 47-58.

Preview Full PDF 2329 20020 Abstract

Tatyana Luzyanina & Gennady Bocharov

10.4208/jcm.1110-m11si12

J. Comp. Math., 30 (2012), pp. 59-79.

Preview Full PDF 2544 19778 Abstract

Wei Wang & Michael K. Ng

10.4208/jcm.1110-m11si13

J. Comp. Math., 30 (2012), pp. 80-100.

Preview Full PDF 2433 20637 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard